American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF

[2] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Z. L. Chen and A. W. Wickstead. Vector lattices of weakly compact operators on Banach lattices. Trans. Amer. Math. Soc. 352 (2000) 397-412. MR 1641095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bit Shun Tam and Hans Schneider. On the core of a cone-preserving map . Trans. Amer. Math. Soc. 343 (1994) 479-524. MR 1242787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Akcoglu and R. E. Bradley. Alternating sequences and induced operators . Trans. Amer. Math. Soc. 325 (1991) 765-791. MR 1022865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1